Pacific Journal of Mathematics

Biorthogonal polynomials suggested by the Laguerre polynomials.

Joseph D. E. Konhauser

Article information

Source
Pacific J. Math., Volume 21, Number 2 (1967), 303-314.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992502

Mathematical Reviews number (MathSciNet)
MR0214825

Zentralblatt MATH identifier
0156.07401

Subjects
Primary: 33.40

Citation

Konhauser, Joseph D. E. Biorthogonal polynomials suggested by the Laguerre polynomials. Pacific J. Math. 21 (1967), no. 2, 303--314. https://projecteuclid.org/euclid.pjm/1102992502


Export citation

References

  • [1] J. D. E. Konhauser, Some Properties of Biorthogonal Polynomials, Journal of Mathematical Analysis and Applications 11 (1965), 242-260.
  • [2] S. Preiser, An Investigation of BiorthogonalPolynomialsDerivable from Ordinary Differential Equations of the Third Order, Ph. D. Thesis, New York University, 1958.
  • [3] S. Preiser, An investigation of biorthogonal polynomials derivable from ordinary differential equations of the third order, Journal of Mathematical Analysis and Applications 4 (1962), 38-64.
  • [4] E. Rainville, Special Functions, Macmillan, 1960.
  • [5] L. Spencer and U. Fano, Penetration and diffusion of X-rays.Calculationof spatial distributions by polynomial expansion, Journal of Research, National Bureau of Standards 46 (1951), 446-461.